# SDR UPS04443047

- Difficulty date: August 18, 2004
- Submitted: September 3, 2004
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747-200
- Aircraft serial: 1
- Aircraft time: 77,131 hours, 17,128 cycles
- Engine: Pwa JT9D7Q
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 69B031461
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, BS 1520 RT FRAME SHEAR TIE FOUND CRACKED AT STR 21.     SHEAR TIE REPLACED IAW SRM 51-10-01 P8 AT M/D BS 1520 RT FRAME STR 21R.
